# SDR DALA2023112009538

- Difficulty date: November 17, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N366NW
- Make and model: Airbus A320-212
- Aircraft serial: 981
- Aircraft time: 72,065 hours, 33,861 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3266 DISC: F/A'S REPORT SULFUR SMELL FWD CABIN C/A: PERFORMED TYPE 9 SECTION INSPECTION FOR WORKCARD 0550-2002 - IDENTIFY AND TROUBLESHOOT SMOKE AND FUMES IN COCKPIT AND / OR CABIN. CONTACTED MCC WITH TYPE 9 SECTION COMPLETE AND MCC GOOD WITH WORK PERFORMED. ALL WORK PERFORMED IN ACCORDANCE WITH A320 W/C 0550-2002. NO SMELL NOTED. (LP: 0070033)
